MAUDE Adverse Event Report: BIOMET MICROFIXATION LACTO SCR 1.5X4MM 1.5 SYS 2PK; SCREW, FIXATION, BONE

BIOMET MICROFIXATION LACTO SCR 1.5X4MM 1.5 SYS 2PK; SCREW, FIXATION, BONE
Model Number N/A
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10 ¿ medical products item# 915-2314, lot# 66425042, lacto scr 1.5x3mm 1.5 sys qty 2.G2: foreign source: japan.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It is reported that the screw was loose in its fixation during implantation, so another product was used to complete the surgery.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The reported event is unconfirmed.If any further information is found that would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
LACTO SCR 1.5X4MM 1.5 SYS 2PK
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21000236
Report Number0001032347-2024-00394
Device Sequence Number12457551
Product Code HWC
UDI-Device Identifier00841036055189
UDI-Public(01)00841036055189(17)290221(10)66631198
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K971870
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number915-2315
Device Lot Number66631198
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2024
Supplement Date Received by Manufacturer04/03/2025
Initial Report FDA Received Date12/23/2024
Supplement Report FDA Received Date04/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient SexUnknown